# SDR EE4Y2024090220806

- Difficulty date: September 2, 2024
- Submitted: September 2, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 38,011 hours, 25,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AS PER ALLEGIANT WORK CARD 53-260-003 IN THE FR68LHS DOOR STOP FITTING 1 LOWER INBOARD HOLE CRACK WAS FOUND. THIS DAMAGE WAS REPAIRED IN ACCORDANCE A320 SRM 53-41-12-300-011 AND 53-41-12-300-011 PARAG 2A FIG 008. THIS REPAIR IS MAJOR CAT B. THIS REPAIR WAS DOCUMENTED UNDER COOPESA  JOBA1P213 ITEM 2-75
